×

zbMATH — the first resource for mathematics

Hypoelliptic vector fields and continued fractions. (English) Zbl 0229.35024

MSC:
35H10 Hypoelliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Stephen J. Greenfield and Nolan R. Wallach, Global hypoellipticity and Liouville numbers, Proc. Amer. Math. Soc. 31 (1972), 112 – 114. · Zbl 0229.35023
[2] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. · Zbl 0058.03301
[3] Yitzhak Katznelson, An introduction to harmonic analysis, John Wiley & Sons, Inc., New York-London-Sydney, 1968. · Zbl 0352.43001
[4] Harold M. Stark, An introduction to number theory, Markham Publishing Co., Chicago, Ill., 1970. · Zbl 0442.10001
[5] Nolan R. Wallach, Harmonic analysis on homogeneous spaces, Marcel Dekker, Inc., New York, 1973. Pure and Applied Mathematics, No. 19. · Zbl 0265.22022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.